MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND S5 MAST ROLLER PUMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND S5 MAST ROLLER PUMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 10-88-60
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no patient involvement.Livanova deutschland manufactures the s5 mast roller pump.The incident occurred in muenster, germany.Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report of a s5 mast roller pump defect.No additional information was provided and the case has been conservatively evaluated as reportable.There was no report of patient injury.
 
Additional Manufacturer Narrative
H.10: through follow-up communication livanova learned tha the reported event was a duplicate of another event already captured in livanova complaints database.In addition it was found that the pump issue was solely due to user error and no patient injury occurred.Based on the above mentioned, the reportability of the event has been re-evaluated to not reportable and will be voided.

Brand Name
S5 MAST ROLLER PUMP
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80309
GM   80309
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key15147028
Report Number9611109-2022-00386
Device Sequence Number5781938
Product Code DWB
UDI-Device Identifier04033817900481
UDI-Public(01)04033817900481(11)200124
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K062396
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10-88-60
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2022
Supplement Date Received by Manufacturer09/07/2022
Initial Report FDA Received Date08/02/2022
Supplement Report FDA Received Date10/06/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/24/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown